# SDR REXA2021122201182

- Difficulty date: July 5, 2021
- Submitted: December 22, 2021
- Operation: Air carrier
- Aircraft: N601LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15145
- Aircraft time: 31,335 hours, 20,906 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Condition: Inoperative
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMERGENCY EXIT SIGN WILL NOT COME ON	"REMOVED AND REPLACED EMERGENCY BATTERY (EPSU) IN FORWARD AVIONICS BAY IAW CRJ 900 AMM 33-51-17. OPS CHECK GOOD                             "
